# SDR 9501716623

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE FLOOR BEAM AT FS 460, LBL 25 - 35 CORRODED.  REMOVED STIFFENER AND CUT OUT DAMAGED AREA.  FABRICATED DOUBLER AND INSTALLED REPAIR.
